About this Journal Submit a Manuscript Table of Contents
Discrete Dynamics in Nature and Society
Volume 2013 (2013), Article ID 170501, 11 pages
http://dx.doi.org/10.1155/2013/170501
Research Article

Bifurcation Analysis in a Delayed Diffusive Leslie-Gower Model

College of Mathematics and Information Science, Wenzhou University, Wenzhou 325035, China

Received 29 September 2012; Accepted 18 November 2012

Academic Editor: Yanbin Sang

Copyright © 2013 Shuling Yan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • Xinze Lian, Shuling Yan, and Hailing Wang, “Pattern Formation in Predator-Prey Model with Delay and Cross Diffusion,” Abstract and Applied Analysis, vol. 2013, pp. 1–10, 2013. View at Publisher · View at Google Scholar
  • Xinze Lian, Guichen Lu, and Hailing Wang, “Pattern Formation in a Bacterial Colony Model,” Abstract and Applied Analysis, vol. 2014, pp. 1–10, 2014. View at Publisher · View at Google Scholar